Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effect of taking Pristiq and Biaxin-XL?

I read that biaxin xl should not be taken with pritiq my doctor prescribed me biaxin xl while on pristiq. What are the effects and is it dangerous? I did stop taking biaxin xl 4 days ago but I am still dizzy (off balance feeling) and having anxiety still I was fine until 2 days after taking biaxin how long does it take for these effects to where off?
Wed, 30 Sep 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, these both the medicines can be taken altogether and if this creating some doubt then you can divide this and can be taken with the interval of 12 hours else this is nothing to worry, hope this information helps, take care and have a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am on biaxinXL and have been running a low grade fever since I started the medication, is this a normal side effect or should I talk to my doctor...